# SDR FDKA200705236

- Difficulty date: May 9, 2007
- Submitted: June 28, 2007
- Operation: Air carrier
- Aircraft: N850MJ
- Make and model: Emb EMB-145LR
- Aircraft serial: 145568
- Aircraft time: 12,312 hours, 11,494 cycles
- System (JASC): 7160 · Engine Air Intake System
- Part: Acoustic Panel
- Condition: Dented
- Location: Nr 2 Engine
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

NR 2 INLET, INNER SKIN, IS DAMAGED IN TWO AREAS.  THE DAMAGE HAS BEEN REPAIRED.
